# SDR AALA201803169013

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 27,910 hours, 10,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT EMERGENCY EXIT SIGN IS MISSING THE LENS.  REPLACED LIGHT LENS IAW AMM 33-00-00.
